# SDR C2XA09IA306

- Difficulty date: December 8, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 15,552 hours, 8,362 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7510100633
- Part serial: 03077126
- Condition: Malfunctioned
- Location: Anti Ice System
- Part time: 11,525 hours, 6,170 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MSY - FLIGHT 2270, DURING APPROACH INTO LCH, THE CREW REPORTED MINOR LOC DEVIATIONS TO THE LEFT AND RIGHT, AND THE DEVIATIONS BECAME WORSE UNTIL THE LOC WENT FULL SCALE RIGHT, THE CREW PERFORMED A MISSED APPROACH IN LCH AND DIVERTED TO MSY PERFORMED LOC 19 WITH MINOR DEVIATIONS.  THE AIRCRAFT CHASING THE NEEDLE, BROKE OUT OF CLOUDS TO A VISUAL APPROACH WITH AIRCRAFT LINED UP ON FINAL AND LOC BOUNCING LEFT AND RIGHT BETWEEN 1/2 TO 1 DOT.  THE AIRCRAFT LANDED AT MSY WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REINSTALLED BOTH RNZ-85 UNITS, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
